Asymptotics for fixed transaction costs

Albert Altarovici, Johannes Muhle-Karbe, Halil Mete Soner

Research output: Contribution to journalArticlepeer-review

24 Scopus citations


An investor with constant relative risk aversion trades a safe and several risky assets with constant investment opportunities. For a small fixed transaction cost, levied on each trade regardless of its size, we explicitly determine the leading-order corrections to the frictionless value function and optimal policy.

Original languageEnglish (US)
Pages (from-to)363-414
Number of pages52
JournalFinance and Stochastics
Issue number2
StatePublished - Apr 2015
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Finance
  • Statistics, Probability and Uncertainty


  • Asymptotic expansions
  • Fixed transaction costs
  • Homogenization
  • Optimal investment and consumption
  • Viscosity solutions


Dive into the research topics of 'Asymptotics for fixed transaction costs'. Together they form a unique fingerprint.

Cite this